Ask an expert
Question

22 Aug 2007

heavy bleeding after intercourse
Hi I am a 25 year old female
since the age of 21 I have been on the 2 month contraceptive injection. This year I decided to give my body a break and stopped it. I then bled solidly for almost 2 months so decided to go onto a pill. I was recommended "Melodene" this is now my 3rd month on Melodene and I have no side effects (head-aches, weight gain) but I get my periods twice a month every month and bleed heavily, and with more pain then normal if I have intercourse with penetration, usually start 1-2 days after pentration. It feels like someone is scrapping out my lining with a blade. What is going on? I'm worried that I've damaged my uterus somehow and might not be able to have children in future. Please advise
Answer 509 views
Expert
GynaeDoc
gynaedoc

01 Jan 0001

I don't know why you are having the painful intercourse. You need to see a gynaecologist for a check-up.

Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
34% - 9260 votes
No
66% - 17831 votes
Vote